MathSciNet Relay Station
MathSciNet bibliographic data
MR3016639 65M06 (26A33 35R11)
Liu, Fawang; Meerschaert, Mark M.; McGough, Robert J.; Zhuang, Pinghui; Liu, Qingxia Numerical methods for solving the multi-term time-fractional wave-diffusion equation. Fract. Calc. Appl. Anal. 16 (2013), no. 1, 9–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement